Asymptotic behavior of solutions of non-linear differential equations with deviating arguments via nonstandard analysis
Annales Polonici Mathematici, Tome 41 (1983) no. 3, pp. 203-208
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Haruo Murakami 1 ; Shin-ichi Nakagiri 1 ; Cheh-Chih Yeh 1
@article{10_4064_ap_41_3_203_208,
author = {Haruo Murakami and Shin-ichi Nakagiri and Cheh-Chih Yeh},
title = {Asymptotic behavior of solutions of non-linear differential equations with deviating arguments via nonstandard analysis},
journal = {Annales Polonici Mathematici},
pages = {203--208},
year = {1983},
volume = {41},
number = {3},
doi = {10.4064/ap-41-3-203-208},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-41-3-203-208/}
}
TY - JOUR AU - Haruo Murakami AU - Shin-ichi Nakagiri AU - Cheh-Chih Yeh TI - Asymptotic behavior of solutions of non-linear differential equations with deviating arguments via nonstandard analysis JO - Annales Polonici Mathematici PY - 1983 SP - 203 EP - 208 VL - 41 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-41-3-203-208/ DO - 10.4064/ap-41-3-203-208 LA - en ID - 10_4064_ap_41_3_203_208 ER -
%0 Journal Article %A Haruo Murakami %A Shin-ichi Nakagiri %A Cheh-Chih Yeh %T Asymptotic behavior of solutions of non-linear differential equations with deviating arguments via nonstandard analysis %J Annales Polonici Mathematici %D 1983 %P 203-208 %V 41 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-41-3-203-208/ %R 10.4064/ap-41-3-203-208 %G en %F 10_4064_ap_41_3_203_208
Haruo Murakami; Shin-ichi Nakagiri; Cheh-Chih Yeh. Asymptotic behavior of solutions of non-linear differential equations with deviating arguments via nonstandard analysis. Annales Polonici Mathematici, Tome 41 (1983) no. 3, pp. 203-208. doi: 10.4064/ap-41-3-203-208
Cité par Sources :